# SDR CA130322005

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 6,531 hours
- Engine: Cont IO550D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658077658088
- Condition: Spalled
- Location: Engine
- Part time: 198 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS FOUND TO HAVE SIGNIFIGANT LIFTER SPALLING AND CAMSHAFT LOBE WEAR AFTER ONLY 197.7 HRS. TTSO AND THE SAME AMOUNT OF TIME ON THE FAILED PARTS BUT THEIR TIME IS TTSN.  METAL WAS FOUND IN THE SCREEN ON ROUTINE INSPECTION.  ENGINE OTHERWISE GAVE NO INDICATION OF ANY PROBLEMS.
